Alert archive / Massachusetts / Small Craft Advisories in 2018
Small Craft Advisory 8, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jan 16, 2018, 3:06 PM EST. It took effect at Jan 17, 2018, 7:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 16, 2018, 3:06 PM EST (20:06 UTC)
- In effect from
- Jan 17, 2018, 7:00 AM EST
- Expired
- Jan 17, 2018, 3:51 AM EST
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
196 WHUS71 KBOX 162006 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Taunton MA 306 PM EST Tue Jan 16 2018 ANZ231-162115- /O.CAN.KBOX.SC.Y.0007.000000T0000Z-180116T2200Z/ Cape Cod Bay- 306 PM EST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Taunton has cancelled the Small Craft Advisory. $$ ANZ235-237-170415- /O.NEW.KBOX.SC.Y.0008.180117T1200Z-180118T0000Z/ Rhode Island Sound-Block Island Sound- 306 PM EST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... The National Weather Service in Taunton has issued a Small Craft Advisory, which is in effect from 7 AM to 7 PM EST Wednesday. * WINDS AND SEAS...East winds 5 to 15 kt with gusts up to 20 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ254>256-170415- /O.EXT.KBOX.SC.Y.0005.000000T0000Z-180118T0000Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 306 PM EST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS AND SEAS...Southeast winds 5 to 15 kt with gusts up to 25 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ250-170415- /O.EXT.KBOX.SC.Y.0005.000000T0000Z-180118T0000Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 306 PM EST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS AND SEAS...South winds 10 to 15 kt with gusts up to 20 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ251-170415- /O.CON.KBOX.SC.Y.0005.000000T0000Z-180117T0600Z/ Massachusetts Bay and Ipswich Bay- 306 PM EST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WINDS AND SEAS...South winds 5 to 10 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
1 follow-up statement
596 WHUS71 KBOX 170851 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Taunton MA 351 AM EST Wed Jan 17 2018 ANZ235-237-171000- /O.CAN.KBOX.SC.Y.0008.180117T1200Z-180118T0000Z/ Rhode Island Sound-Block Island Sound- 351 AM EST Wed Jan 17 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Taunton has cancelled the Small Craft Advisory. Seas have subsided below small craft levels. $$ ANZ251-171700- /O.NEW.KBOX.SC.Y.0009.180117T1700Z-180117T2300Z/ Massachusetts Bay and Ipswich Bay- 351 AM EST Wed Jan 17 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... The National Weather Service in Taunton has issued a Small Craft Advisory, which is in effect from noon today to 6 PM EST this evening. * WINDS AND SEAS...North winds around 10 kt. Seas 3 to 5 feet east of Cape Ann. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ254>256-171700- /O.EXT.KBOX.SC.Y.0005.000000T0000Z-180118T2300Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 351 AM EST Wed Jan 17 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THURSDAY... * WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ250-171700- /O.EXT.KBOX.SC.Y.0005.000000T0000Z-180118T1800Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 351 AM EST Wed Jan 17 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THURSDAY... * WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 12:31 PM EST, 2 hours 35 minutes earlier.
Area forecast discussion, Jan 16, 12:31 PM EST, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
1231 PM EST Tue Jan 16 2018
.SYNOPSIS...
Low pressure moves east from the Great Lakes today, then
redevelops off the Mid Atlantic coast before tracking across SE
New England Wednesday. This will bring several inches of snow
to much of the interior, mainly tonight into Wednesday
afternoon. A changeover to rain is likely Wednesday across
portions of Rhode Island and southeast Massachusetts which will
result in less accumulations here. Mainly dry weather likely
Thursday into Sunday, with a warming trend during the weekend.
Another low pressure system may affect our region early next
week with mostly rain.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1230 Pm Update...
No major changes to the ongoing forecast. Snow continues to
spread across western MA early this afternoon. HRRR seems a bit
amped up for this evening which will spread snowfall all the
way to ORH for the evening commute. Something to watch.
Previous Discussion...
Overall trend in the forecast remains on track for today. Weak
WAA snow showers continue to develop out ahead of the
approaching system. Some sites across eastern NY have lowered
below 3 miles over the past hour, so cannot rule that out when
WAA axis shifts more over western MA and northern CT. Still
waiting for high pressure shift a bit more eastward for this
axis to take over. Thus cannot rule some light snow showers for
the evening commute across the Springfield area.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
1030 AM Update...
Latest trends in the hi-res guidance and 12z NAM has this
forecaster a bit concern on snow totals. Warmer air appears to
push a bit farther to the north and west leading to more mixing
and less snow for the I-95 corridor. This makes sense as this
system is quite progressive and a open wave leading to more
warmer air making its way into southern New England. The other
trend we have noticed is how quickly this storm will exit the
region. Thus expect precip to begin to wind down after 21-00z
which would result in less of an impact towards the Wed evening
commute. The morning commute still looks treacherous. Will
continue to evaluate the latest data but that is what the
current trends are showing.
Tonight and Wednesday...
H5 long wave trough remains positively tilted as it slowly but
steadily shifts E. Continue to see a strong jet core, up to
120-130 kt, with right entrance region pushing to the mid
Atlantic coast this evening. The coastal low will take shape off
of the Delmarva peninsula and shift NE, passing across Cape Cod
and the islands around midday or so on Wednesday.
Continue to see best and strongest lift moving across the region
late tonight through around midday Wednesday. Best snow growth
also moves across about that time. 00Z model suite appears to be
in pretty good agreement in bring the low across Cape Cod and
the islands by around 18Z Wed, then will head to the Gulf of
Maine. This will place the best chance for highest snow amounts
across NE, central and W Mass into NW RI and N CT. Some question
on a mix/changeover to rain across SE Mass and central/S RI,
though looking more likely especially across Cape Cod and the
islands.
Models signal slightly lower QPF amounts, in the 0.4 to 0.6
inch range. Snow to liquid ratios of between 12 and 15 to 1
across in the interior, and 10 to 12 to 1 in much of RI and
SE Mass. This continues to support 6 inches or higher pf snow
over much of the region of central and northern areas, with
diminishing amounts south of a Boston-Hartford line due to
temperatures near freezing along with a mix or change to rain.
Have converted Winter Storm Watches to Warnings over much of the
region from Boston into NW RI and all of N central and NE CT N
and W, with Winter Weather Advisories across the remainder of RI
and SE Mass to the N of the Cape Cod Canal. Could see a little
snow on the Cape and islands overnight, but should change to
rain toward daybreak through mid morning Wednesday.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Highlights...
* Cold and dry Thursday
* Continued dry with a warming trend through the weekend
* Another storm may bring mostly rain Monday
Wednesday night and Thursday...
Coastal low over the Gulf of Maine Wed evening will lift into the
Maritimes. Some lingering light snow eastern New Eng is possible
early as sharp mid level trough swings through, otherwise drying
with gradual clearing overnight. Thursday looks dry and cold with a
mix of sun and clouds. Somewhat breezy as well with gusty NW winds
at times. Temps in the mid 20s to lower 30s.
Friday through Sunday...
Looks mainly dry though the weekend. Moderating trend begins
Fri with temps recovering to near seasonable normals then a mild
day Sat with temps in the 40s. Some uncertainty with temps Sun
which will depend on a possible frontal passage. ECMWF further
south with northern stream shortwave across SE Canada which
drives cold front through with high pres building to the north,
while GFS/GGEM/UKMET keep boundary to the north and mild temps.
We leaned toward milder consensus of the guidance, but will have
to monitor this trend as ECMWF would suggest some ice potential
on front end of next shot of precip late Sun night/early Mon.
Monday...
Amplified mid level trough and cold front approaches from the
west with decent pre-frontal low level jet moving into the
region. Timing this far out is uncertain but a period of rain
appears likely sometime Mon into Mon night. One caveat is ECMWF
would suggest some mixed precip/ice would be possible at the
onset with cold high pres to the NE.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday/...
This Afternoon...Moderate confidence. Mainly a mix of MVFR and
VFR cigs. Patchy light snow at times western MA may lower vsbys
to MVFR. Light winds.
Tonight and Wednesday...Moderate confidence. Mainly IFR-LIFR
CIGS/VSBYS in snow, with areas of heavy snow north of a BOS-HFD
line. Snow may mix with or change to rain south of a Marshfield-
Providence-Westerly line during Wed. Conditions improve to VFR
in CT and Western Mass Wednesday afternoon...and in RI and
Eastern/Central Mass Wednesday night. Wind gusts 20-25 knots
around Nantucket and parts of Cape Cod.
Wednesday Night...High confidence. Any lingering IFR/LIFR will
improve to VFR from west to east during the overnight.
KBOS Terminal...Moderate to high confidence in TAF. Morning push
will be impacted.
KBDL Terminal...High confidence in TAF. Morning push will be
impacted.
Outlook /Wednesday Night through Saturday/...
Thursday through Saturday: VFR. Breezy.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday/...High confidence.
Through Today...
N winds may briefly gust to 20 kt E and S of Cape Cod through
daybreak, otherwise winds will be below small craft levels.
However, seas across the open waters up to 6-10 ft, mainly on E
swells. Small craft advisories continue.
Tonight...
Expect S-SE winds up to around 10 kt, shift to E after
midnight. Some gusts up to 20 kt toward daybreak across the
southern outer waters. Seas around 5 feet on the outer waters.
Mixed snow and rain developing with reduced visibility. Small
crafts continue.
Wednesday...
East winds with gusts 20 to 25 knots. Seas 5 to 7 feet on the
outer waters and possibly on the RI waters. Rain through the
day, may mix with snow on the eastern nearshore waters toward
evening. Visibility 2 to 4 miles. Small crafts continue.
Outlook /Wednesday Night through Saturday/...
Wednesday Night: Winds less than 25 kt. Areas of rough seas.
Slight chance of snow.
Thursday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Areas of rough seas.
Thursday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Local rough seas.
Friday: Winds less than 25 kt. Local rough seas.
Friday Night: Winds less than 25 kt. Seas locally approaching
5 ft.
Saturday: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Local rough seas.
&&
.HYDROLOGY...
Minor flooding continues along Taunton and Pawcatuck Rivers
where Flood Warnings remain in effect. A Flood Warning is also
in effect for the Connecticut River at Hartford and Middle
Haddam, where ice is causing some river fluctuations.
Colder weather will persist across the river basins through
midweek which will limit additional runoff, along with continued
ice jams on some of the rivers. There will be an increase of
snow pack for much of region today into Wednesday as several
inches of snow will fall.
For details on specific area rivers, including observed and
forecast river stages, please visit the Advanced Hydrologic
Prediction Service /AHPS/ graphs on our website.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Winter Storm Warning from 1 AM to 6 PM EST Wednesday for
CTZ004.
Winter Storm Warning from 7 PM this evening to 3 PM EST
Wednesday for CTZ002-003.
MA...Winter Weather Advisory from 1 AM to 1 PM EST Wednesday for
MAZ017>019.
Winter Storm Warning from 1 AM to 6 PM EST Wednesday for
MAZ004>007-012>016-026.
Winter Storm Warning from 7 PM this evening to 3 PM EST
Wednesday for MAZ002-003-008>011.
Winter Weather Advisory from 1 AM to 9 AM EST Wednesday for
MAZ020-021.
RI...Winter Weather Advisory from 1 AM to 1 PM EST Wednesday for
RIZ002>004.
Winter Storm Warning from 1 AM to 6 PM EST Wednesday for
RIZ001.
Winter Weather Advisory from 1 AM to 9 AM EST Wednesday for
RIZ005>007.
MARINE...Small Craft Advisory until 5 PM EST this afternoon for ANZ231.
Small Craft Advisory until 6 PM EST Wednesday for ANZ250-
254>256.
Small Craft Advisory until 1 AM EST Wednesday for ANZ251.
&&
SYNOPSIS...KJC/EVT
NEAR TERM...KJC/Dunten
SHORT TERM...Dunten/EVT
LONG TERM...KJC
AVIATION...KJC/Dunten
MARINE...KJC/EVT
HYDROLOGY...staffHazardous weather outlook, Jan 16, 4:20 AM EST, 10 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 420 AM EST Tue Jan 16 2018 CTZ004-MAZ004>007-012>016-026-RIZ001-170930- Windham CT-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Middlesex MA-Northwest Providence RI- 420 AM EST Tue Jan 16 2018 ...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 6 PM EST WEDNESDAY... This Hazardous Weather Outlook is for northeast Connecticut, northwest Rhode Island and central and eastern Massachusetts. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. CTZ002-003-MAZ002-003-008>011-170930- Hartford CT-Tolland CT-Western Franklin MA-Eastern Franklin MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA- 420 AM EST Tue Jan 16 2018 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 3 PM EST WEDNESDAY... This Hazardous Weather Outlook is for north central Connecticut and western Massachusetts. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ020-021-RIZ005>007-170930- Southern Bristol MA-Southern Plymouth MA-Bristol RI-Washington RI- Newport RI- 420 AM EST Tue Jan 16 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY... This Hazardous Weather Outlook is for southeastern Massachusetts, northeast Rhode Island and southern Rhode Island. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ022>024-RIZ008-170930- Barnstable MA-Dukes MA-Nantucket MA-Block Island RI- 420 AM EST Tue Jan 16 2018 This Hazardous Weather Outlook is for southeastern Massachusetts and southern Rhode Island. .DAY ONE...Today and Tonight. Expect light snow to develop late tonight with light accumulations into Wednesday morning across most of Cape Cod. The snow will quickly change to rain across the islands overnight, changing to rain on outer Cape Cod toward daybreak. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The light snow across the mid and lower Cape early Wednesday morning will change to rain by midday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ017>019-RIZ002>004-170930- Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southeast Providence RI-Western Kent RI-Eastern Kent RI- 420 AM EST Tue Jan 16 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST WEDNESDAY... This Hazardous Weather Outlook is for southeastern Massachusetts and northern Rhode Island. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ230>237-250-251-254>256-170930- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 420 AM EST Tue Jan 16 2018 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 10:13 PM EST | Winter Weather Advisory | BOX | Barnstable, Norfolk, Plymouth | 78 min |
| Jan 16, 3:56 AM EST | Winter Storm Warning | BOX | Essex, Franklin, Hampden, Hampshire, Middlesex, Norfolk and 2 more | 35 hr |
| Jan 16, 3:56 AM EST | Winter Weather Advisory | BOX | Bristol, Essex, Hampden, Hampshire, Middlesex, Norfolk and 3 more | 35 hr |
| Jan 16, 4:04 AM EST | Small Craft Advisory | BOX | 11 hr |
Nearby
Small Craft Advisories in Massachusetts, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.